# SDR 97ZZZX935

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084Y
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 206310005101
- Condition: Broke
- Location: M/R Hub
- Part time: 948 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB CAME INTO OVERHAUL SHOP FOR REPAIR DUE TO LEAKING GREASE.  TECHNICIAN DID A ROUTINE TORQUE CHECK OF PILLOW BLOCK BOLTS.  ONE BOLT BROKE BEFORE REACHING 120 INCH/POUNDS WHICH IS MINIMUM TORQUE.  THE BOLT BROKE IN THREADS APPROXIMATELY .3750 INCH FROM END.  THE BOLT SHOWED SIGNS OF CORROSION IN THREADS AT THIS POINT.  CORROSION WAS PRESENT IN THE BREAK AREA.  THE THREE REMAINING BOLTS WERE REPLACED.  CORROSION WAS PRESENT IN ONE OTHER BOLT IN THE SAME LOCATION.
